# SDR DALA2023011900391

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 72,966 hours, 27,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS ROTARY SNUBBER PIN EXTENSION AT L2 DOOR OF CABIN PAX IN REF. AMDS.  ROTARY SNUBBER WAS REMOVED PER B757-200 AMM 52-11 AND WAS INSTALLED SERVICEABLE ROTARY SNUBBER PER B757-200 AMM 52-11.
